Recurrence analysis on Julia sets of semigroups of complex polynomials

Gerardo R. Chacón, Renato Colucci*, Daniele D'Angeli

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    We introduce a recurrence function in order to analyze the dynamics of semigroups of complex polynomials. We show that under a regularity hypothesis, the recurrence function is continuous in the complex plane. This is a new notion even for the case of a semigroup with just one generator.
    Original languageEnglish
    Pages (from-to)201-214
    JournalJournal of Applied Mathematics and Computing
    Issue number1
    Publication statusPublished - 2014

    Fields of Expertise

    • Information, Communication & Computing

    Treatment code (Nähere Zuordnung)

    • Theoretical
    • Application


    Dive into the research topics of 'Recurrence analysis on Julia sets of semigroups of complex polynomials'. Together they form a unique fingerprint.

    Cite this